# SDR ASOA2014041610374

- Difficulty date: March 27, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,787 hours, 10,320 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280, LOWER BULKHEAD WEB CORRODED AT RBL 11.8, WL72.     COMPLIED WITH EC/TC REO 670-53-11-594 01 AND AND GREO 670-53-11-594.  FABRICATED WEB AND INSTALLED PARTS WEB IAW IAW GREO 670-53-11-594, REV.  MAJOR REPAIR
